# SDR AALA20110116LGA02

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- Aircraft time: 65,818 hours, 34,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 18 TO 21 INOPERATIVE.  RE-SEATED MID CABIN EMERGENCY LIGHT BATTERY PACK.  OPS CHECK NORMAL.
